# SDR HNAA2014012000017

- Difficulty date: January 20, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 53,839 hours, 61,103 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Lockout
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 3,000 FT, BETA LOCKOUT FAILURE ON NR 1 ENGINE.  COMPLIED WITH NON EMERGENCY CHECK LIST AND CONTINUED FLIGHT.  AT 1500 FT, NR 1 ENGINE TORQUE INCREASED TO 110 PERCENT, RETARD PROP TO 900 WITH NO EFFECT.  TORQUE THEN FLUCTUATED BETWEEN 25 AND 125 PERCENT.  NO CAUTION LIGHT OR ADVISORY LIGHT.  ACFT ENROUTE FOR ENGINE REMOVAL.
